# SDR CA150318016

- Difficulty date: March 14, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC6200
- Aircraft time: 36,449 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pressure Switch
- Part number: 8190026
- Condition: Failed
- Location: Prop Feathering
- Part time: 225 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER ACFT HAD DOCKED, MAINTENANCE NOTICED AN OIL LEAK FROM THE NR 1 ENGINE COWLING. UPON INVESTIGATION IT WAS FOUND THAT THE SOURCE OF THE OIL LEAK WAS THE AUTOFEATHER TORQUE PRESSURE SWITCH.  THE SWITCH WAS REPLACED AND A FUNCTION CHECK OF THE SYS CARRIED OUT.  THE ACFT WAS THEN RETURNED TO SERVICE.  THIS WAS THE SECOND AUTOFEATHER SWITCH THAT THIS OPERATOR HAS HAD FAIL IN THE PAST 6 MONTHS. THE CURRENT SWITCH THAT WAS REMOVED.
